# SDR ABXA9701975

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: 9910078215
- Condition: Corroded
- Location: Bs 200-218
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SUBFLOOR HEAVILY CORRODED FROM BL 0.0 TO RBL 44 STA 200 TO 218.  REPLACED SUBFLOOR DIAPHRAGM IAW DC9 SRM 51-30-1, 51-30-2, 51-30-5, 51-30-8.
